Quick Search:

Sup–Hellinger consistency for local density regression

Xiang, Fei and Walker, Stephen G. (2016) Sup–Hellinger consistency for local density regression. Communications in Statistics - Theory and Methods, 45 (5). pp. 1329-1344.

Full text not available from this repository.
Item Type: Article
Status: Published
DOI: https://doi.org/10.1080/03610926.2013.863927
Subjects: Q Science > QA Mathematics
School/Department: STEM
URI: http://ray.yorksj.ac.uk/id/eprint/4143

University Staff: Request a correction | RaY Editors: Update this record